# SDR USAASB99204

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,137 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CLT - FLT 806 - EN ROUTE FROM FLL-CLT, THE SYSTEM 'A' HYDRAULIC QTY INDICATOR DROPPED TO .25 INDICATION.  F/O CONFIRMED VISUALLY A LEAK OFF THE LEFT WING NEAR THE ENGINE AND FLAP.  THE NR 1 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED FOLLOWED SHORTLY BY SYSTEM 'A' HYDRAULIC QTY DECREASING TO ZERO.  TOTAL LOSS OF SYSTEM 'A' HYDRAULIC PRESSURE DID NOT OCCUR.  CREW ELECTED TO CONTINUE FLIGHT TO CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP HAD FAILED.  REMOVED AND REPLACED SAME PER MM 29-15-12.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
